# SDR FDEA201006011746

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Damaged
- Location: Bs 859-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRIMARY STATIC PORT FAILS WAVINESS CHECK JUST FWD AND AFT OF THE STATIC PORT PLATE IN THE CONTROLLED AREA.  R & R 16 HIGH FASTENERS IAW SRM 51-33-01, PG 34, VOL II.  PERFORMED RVSM WAVINESS CHECK OF THE AFFECTED AREAS.  AREAS ARE WITHIN LIMITS IAW SRM 53-00-02, VOL I AND AMM 34-11-01.
